# SDR 01FDEA00662

- Difficulty date: August 6, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 39,766 hours, 11,906 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP NR 1 RADAR SYS UNSATISFACTORY WITH HEAVY SIDE RETURNS.
